# SDR AWXA200401067

- Difficulty date: September 5, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 45,483 hours, 31,397 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486155
- Condition: Debonded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK, FOUND THE LT INBOARD MID FLAP WEDGE DISBONDED AT THE OUTBOARD END.  MAINTENANCE CUTOUT DISBONDED AREA ON LT INBOARD MID FLAP WEDGE AT OUTBOARD END FROM WBL 170.5 TO WBL 175.0; FABRICATED FILLER AND REPAIR DOUBLER; BONDED REPAIR PARTS TO FLAP IAW SRM 51-70-10, FIG 31.
